# SDR MZZA97146

- Difficulty date: June 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N625DH
- Make and model: Boeing 727264
- Aircraft serial: 20780
- System (JASC): 2612 · Fire Detection
- Part: Wire
- Condition: Chafed
- Location: Nr 3 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

TPE - FLT 875 - LOG PAGE NR 7965241 - DURING TAXI, NR 3 ENGINE FIRE WARNING LIGHT ILLUMINATED WITH AURAL WARNING.  MAINTENANCE TROUBLESHOT PER REF WDM26-11-01. FOUND WIRE NR 198-452-18 SHORTING BETWEEN CONNECTOR D400P AND DETECTOR ELEMENT CONNECTOR D1502 TO WIRE N4 198-453-18 BETWEEN D400P AND CONNECTOR D1922.  SPLICED NEW WIRE BETWEEN CONNECTORS AND OPERATIONAL SYSTEM CHECKS NORMAL.  (X)
